# SDR AALA202211026604

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323
- Aircraft serial: 33538
- Aircraft time: 27,037 hours, 3,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY 3F-LC FLOOR PROXIMITY EMERGENCY LIGHT DAMAGED. REPLACED LIGHT ASSEMBLY PER AMM 33-51-05-960-802, WDM 3-51-53, AND SWPM 20-30-12.
